MAUDE Adverse Event Report: LUMENIS LTD. VERSAPULSE POWERSUITE 100W; HOLMIUM SURGICAL LASERS AND DELIVERY DEVICES AND ACCESSORIES

LUMENIS LTD. VERSAPULSE POWERSUITE 100W; HOLMIUM SURGICAL LASERS AND DELIVERY DEVICES AND ACCESSORIES
Model Number VERSAPULSE POWERSUITE 100W
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly for additional information.Despite reasonable attempts, no additional information had been provided.It is not clear if the event happened during a procedure or even if a patient was involved.A review of the subject device dhr confirmed that the subject device was manufactured 3-mar-2013 and installed at the customer's site on 11-mar-2013.A lumenis service engineer visited the site after the reported event and examined the laser system.The engineer confirmed the system does not power up and found damaged live wire in the wall plug.Repaired and reconnected live wire and after verifying the system is working within manufacturer specifications the system was returned to the facility safe and ready for use.A review of system risk files found the risk of system failure (b)(4) which has the potential to lead to ineffective treatment which may require prolonged operation or re-operation.The risk likelihood has been quantified and found to be remote, and the risk has been characterized and documented as acceptable within full risk assessment.Lumenis has been unable to obtain additional information to date regarding the circumstances surrounding this event, not even if a patient was involved.Due to a lack of additional information and in an abundance of caution lumenis is reporting this event.Should additional relevant details become available; the complaint file and medwatch report will be updated accordingly.Lumenis is closing this complaint, but will continue to monitor this failure mode; complaint trending will continue to monitor per global complaint handling sop (b)(4) and per post marketing surveillance procedure(b)(4).
 
Event or Problem Description
A foreign user facility reported that mains circuit breaker tripping out during a procedure in which a lumenis versapulse 100w was being utilized.When mains came back online, system did not powered.No report of patient complications was received, and no report was received alleging the device malfunction caused or contributed to any change in the patient's condition.

Brand Name
VERSAPULSE POWERSUITE 100W
Common Device Name
HOLMIUM SURGICAL LASERS AND DELIVERY DEVICES AND ACCESSORIES
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma st.
po box 240
yokneam, 20692
IS  20692
MDR Report Key11256840
Report Number3004135191-2021-00004
Device Sequence Number3692232
Product Code GEX
UDI-Device Identifier07290109140551
UDI-Public07290109140551
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERSAPULSE POWERSUITE 100W
Device Catalogue NumberGA-0006500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1